# SDR REXA2016032700442

- Difficulty date: March 27, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,933 hours, 21,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER FLASHLIGHT INOPERATIVE.  DEFERRED IAW MEL 25-61-04 ACT C PLACARD INSTALLED & TRANSFERRED TO MMO2.  REPLACED FLIGHT ATTENDANT EMER FLASHLIGHT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.  MMO2 UPDATED & PLACARD REMOVED.  THIS CLEARS MEL CONTROL 3285537-1.
